# SDR UPS04843544

- Difficulty date: November 19, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B L/E RIB CRACKED NEAR XFS722.50.  STOP DRILLED CRACK.  NDT VERIFIED REF SPM06-10-01.001.  FABRICATE REPAIR ANGLE FROM SHT7075T6-.063 AND INSTALLED SAME REF SRM 57-3-3, 57-2-0 FIG2, 51-1-8, 51-1-21.
